MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE THORACIC; PLATE

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE THORACIC; PLATE
Model Number 24-015-20-71
Medical Device Problem Codes Fracture (1260); Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 10/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.
 
Event or Problem Description
During the 4 week post-operative follow-up doctor noticed on the post-op x-ray 3 of the 6 rib plates implanted had small fractures.The plate fractures are at the fracture line of the ribs.It is reported the doctor is not removing the plates at this time.
 
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The complaint percentage falls within the design risk limits adhered to at (b)(4).During the investigation the product lot number provided was reviewed in the device history records.The dhr review showed no discrepancies or anomalies.Due to no device being returned the root cause for the failure cannot be determined.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
LEVEL ONE THORACIC
Common Device Name
PLATE
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key6991001
Report Number9610905-2017-00083
Device Sequence Number1197432
Product Code HRS
UDI-Device Identifier00888118092526
UDI-Public(01)00888118092526
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K153482
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/03/2017
Report Date (Section F) 10/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number24-015-20-71
Device Lot Number33209099
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/03/2017
Event Location Hospital
Date Report to Manufacturer10/03/2017
Initial Date Received by Manufacturer 10/03/2017
Supplement Date Received by Manufacturer11/13/2017
Initial Report FDA Received Date10/31/2017
Supplement Report FDA Received Date12/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR